# SDR AALA20170930002

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 50,313 hours, 25,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Component: Light, Dme
- Component part number: P2010031303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT HAS TWO BARE WIRES FROM CHAFING.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-53-01. OPS CHECKED GOOD.
